# SDR UIEA2022061300599

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Sensor
- Part number: 1821413
- Part serial: 10975
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER  HYDRAULIC  PRESSURE  INDICATOR  INOP.  REMOVED AND REPLACED CENTER HYDRAULIC PRESSURE TRANSMITTER IAW AMM 29-31-01. OPS CHECK PASSED, SYSTEM OK AT THIS TIME.
